|Hep C Question
Apr 22, 2001
I have hep c and am considering going on treatment but one thing is really worrying me. I am underweight to begin with and have heard that you can lose alot of weight due to the side effects of the medication. I feel that it would be extremly unhealthy to weigh in at say 70 lbs. being 5 ft. 2. Is it true that you can lose so much weight. I now weight 90lbs. soaking wet.
| Response from Dr. Dieterich
You don't say if you have HIV or are male or female. However many people who get treated for Hepatitis C lose some weight, some as much as 10 pounds. However that can be prevented or treated as it comes up with a variety of agents including testosterone, oxandrolone, marinol, megace and others. Talk to your provider about your concerns, you should be able to overcome that hurdle with her or his help! Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
- Painful Red Spots After Oral Sex Worried I Have HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.